MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CR® PLUS DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CR® PLUS DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number CRPLUS
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control performed an initial evaluation of the customer's device and verified the reported issue.The customer will receive a replacement device.Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device was showing all three icons (attention, charge-pak and service wrench).With all three icons illuminated, the device may not have sufficient power available to deliver effective defibrillation therapy to a patient, if it was needed.There was no patient use associated with the reported event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Physio-control further evaluated the customer's device and found that the customer had installed a shorting plug into the charge-pak, depleting the charge-pak.That charge-pak was inserted into the device, causing the hlc batteries in the device to deplete, preventing the device from powering on.Based on the information available, it's reasonable to conclude that the likely cause of the reported issue was use error due to the customer failing to maintain the device.
 
Additional Manufacturer Narrative
Section d4 of the initial medwatch report indicates: gtin/device identifier (di) number ¿ blank section d4 of the initial medwatch report should indicate: gtin/device identifier (di) number ¿ (b)(4).
 
Event or Problem Description

Brand Name
LIFEPAK CR® PLUS DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key7495348
Report Number0003015876-2018-00732
Device Sequence Number13807244
Product Code MKJ
UDI-Device Identifier00885074440323
UDI-Public00885074440323
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K033275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCRPLUS
Device Catalogue Number99403-000156
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2018
Initial Date Received by Manufacturer 04/11/2018
Supplement Date Received by Manufacturer09/28/2018
02/25/2020
Initial Report FDA Received Date05/08/2018
Supplement Report FDA Received Date10/22/2018
02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1